# SDR SWIA2020050150445

- Difficulty date: February 24, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fastener
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT # 3 OUTBOARD ACTUATOR FITTING ASSY MOUNT HARDWARE CORRODED   (C-CHECK) RO 4/30/2020   REMOVED AND REPLACED R/H #3 FITTING ACTUATOR HARDWARE IAW CRJ 200 AMM TORQUE WRENCH STS-2250 DUE 10NOV2020
